Panadol Original Tablets Paracetamol 12 Tablets

Panadol Original Tablets Paracetamol 12 Tablets

SKU: 5054563009838 Categories: , ,

Description

Details

Brand

Panadol

Features

Easy on the stomach

Unit Type

Tablets

Unit (free text)

Tablts

Ingredients

Each tablet contains the active ingredient Paracetamol 500 mg, Also contains Potassium Sorbate (E 202). As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

For allergens, see ingredients in bold

Email Helpline

customer.relations@gsk.com

Company Name

GlaxoSmithKline (UK) Trading Limited

Manufacturers Address

GlaxoSmithKline (UK) Trading Limited,
Brentford,
TW8 9GS,
U.K.

Preparation and Usage

How to Take
For oral use:
Adults (including the elderly) and children aged 16 years and over Take 1-2 tablets every 4 to 6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Children aged 10-15 years: Give 1 tablet every 4 to 6 hours as required. Do not take more than 4 tablets in 24 hours. Do not give to children for longer than 3 days without consulting a doctor. Do not give to children under I0 years of age. Do not give more frequently than every 4 hours. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Please read the enclosed leaflet carefully before taking these tablets

Return To

GlaxoSmithKline Consumer Healthcare (UK) Trading Limited,
Brentford,
TW8 9GS,
U.K.

Safety Warning

WARNING
Talk to a doctor at once if you take too much of this medicine, even if you
feel well. Contains paracetamol. Do not take anything else containing
paracetamol while taking this medicine. CONSULT YOUR DOCTOR -Before taking this
medicine if you have liver or kidney disease, including alcoholic liver
disease. -If you suffer from mild arthritis and need to take painkillers every
day. -If you have a severe infection (see section 2 on leaflet for more
information). -If your headaches become persistent, see your doctor. -If
symptoms persist consult your doctor. Keep out of the sight and reach of
children.

Regulated Product Name

Panadol Original Tablets 12s

Company Address

Brentford,
TW8 9GS,
U.K.

Trademark Information

Trade
marks are owned by or licensed to the GSK group of companies.

Storage Type

Ambient Type

Pack Type

Box Type

Standardised Brand

Panadol Brand

Reviews

There are no reviews yet.

Be the first to review “Panadol Original Tablets Paracetamol 12 Tablets”

Your email address will not be published. Required fields are marked *